# SDR SWAA2013081619266

- Difficulty date: August 1, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 36,011 hours, 20,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 57100006
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW SPAR VERTICAL PRESSURE WEB IS CRACKED AT STATION 663, LBL 28.  REPAIRED WEB IAW EA.
